# SDR DALA2024081308103

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 84,146 hours, 11,039 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3311 OVEN AT LOC 404 - PRODUCES SMOKE WHEN TURNED ON. CORRECTIVE ACTION: REPLACED OVEN PER A330 AMM 25-34. (0490556)
